# SDR DALA2018120316964

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 64,470 hours, 47,196 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE PACK PINS DISCONNECTED. REPLACED L1 DOOR SLIDE PACK. (LP5299814)
